Recent Questions

I just did my fillers a week ago and i didn't see any improvement in my eyes. The area under my eyes became darker and more fine lines appeared. May I know what might have caused this?

There are no photos provided so I will be just making an assumption. I presume the fillers were injected in your undereye area to improve your tear trough. The possible reason for this is what is called the Tyndall effect. This is due to hyaluronic acid fillers being injected too superficially into the skin and or in too large quantities. This results in a bluish discolouration due to the light reflecting off the filler particles with increased scattering of the light. Thus, the area treated looks darker due to the discolouration. Hope this helps!

Photo of Dr K K  Chew

Answered By

Dr K K Chew

Aesthetic

Is it possible for nose fillers to migrate to cheeks area or other parts of the face?

Migration of filler is defined as the presence of filler at a location remote to the primary area of injection. A brief literature review brings up a single case study that was published in 2016. In summary, A 33 year old lady presented with 2 lumps on her forehead 16 weeks after filler injection to her nose bridge and it was concluded to be due to filler migration. (1) Nose augmentation with filler involves deep placement of filler to augment the nasal bridge ( in between the eyes), along the dorsum of the nose to the tip and including the columella .

Photo of Dr Mark Lim Weixiang

Answered By

Dr Mark Lim Weixiang

Aesthetic

Ask any health question for free

I’m not so sure about a procedure...

Ask Icon Ask a Question

Join Human

Sign up now for a free Human account to get answers from specialists in Singapore.

Sign Up

Get The Pill

Be healthier with our Bite-sized health news straight in your inbox

Statistics

7.3KTreatment Views

152Answers

199.9KViews of Answers